Affordable Access

Publisher Website

Some exact solutions to a non-linear diffusion problem in population genetics and combustion

Authors
Journal
Journal of Theoretical Biology
0022-5193
Publisher
Elsevier
Publication Date
Volume
85
Issue
2
Identifiers
DOI: 10.1016/0022-5193(80)90024-7
Disciplines
  • Medicine

Abstract

Abstract The Fisher (1937) or Kolmogoroff-Petrovsky-Piscounoff (1937) equation has had wide application in describing phenomena occurring in population genetics and combustion. We propose an extension of this equation and obtain closed form traveling wave, stationary, and “symmetric” solutions to the equation.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Some exact solutions to a non-linear diffusion pro...

on Journal of Theoretical Biology Jul 21, 1980

The long-time behavior of the solution to a non-li...

on Journal of Theoretical Biology Jan 01, 1983

Non-linear instability and exact solutions to some...

on International Journal of Non-L...

Exact solutions of the equations of non-linear dif...

on USSR Computational Mathematics... Jan 01, 1988
More articles like this..